MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant sodium (na) results on multiple patient samples obtained on a dimension exl with lm integrated chemistry system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained discordant sodium (na) results on multiple patient samples on a dimension exl with lm integrated chemistry system.The initial results were not reported to the physician.The same samples were repeated on an alternate dimension exl with lm integrated chemistry system.The repeat results were reported as correct results to the physician.The customer did not provide any patient sample data.There are no known reports of patient intervention or adverse health consequences due to the discordant sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (05-may-2025): siemens concluded the investigation of the event.Siemens reviewed the instrument data files, and the information provided by the customer.Quality control (qc) and calibrations recovered within customer's acceptable ranges.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse verified the integrated multisensor technology (imt) system, performed a system clean, and ran alignments for all probes.The cse ran a system check and qc, which passed.Siemens concluded that the cause of the event was consistent with the imt fluid flow issue.The event was resolved by performing system cleaning and maintenance.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2025-00067 was filed on 25-apr-2025.Correction: sections d1, d2, d4 have been updated to reflect the instrument details.Section g1 has been updated to reflect the contact office - manufacturing site details of the instrument.Section g4 has been updated to reflect the pma/510(k) number of the instrument.Section h8 has been updated to reflect the usage of device for instrument.

Brand Name
DIMENSION
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21908594
Report Number2517506-2025-00067
Device Sequence Number19848530
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue NumberSMN 10472176
Device Lot Number4LD826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown